# SDR 2008UALA05836

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 51,401 hours, 18,482 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Jammed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT IS NOT ARMED.  FOUND DEBRIS IN MECHANISM.  UNJAMMED OVERWING EXIT DOOR ARMED IND MECHANISM.
